4 results for Michael Parfenov.

Parameters for your search query:
Keyword    Michael Parfenov

Open AccessArticle
Export: RIS | BibTeX | EndNote
On Properties of Holomorphic Functions in Quaternionic Analysis
American Journal of Mathematical Analysis. 2017, 5(1), 17-24. DOI: 10.12691/ajma-5-1-4
Pub. Date: July 24, 2017Views: 11098Downloads: 7529
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Constructing Complicated Compositions of Quaternionic Holomorphic Functions
American Journal of Mathematical Analysis. 2021, 9(1), 6-26. DOI: 10.12691/ajma-9-1-2
Pub. Date: January 04, 2022Views: 77Downloads: 85
Open AccessArticle
Export: RIS | BibTeX | EndNote
Essentially Adequate Concept of Holomorphic Functions in Quaternionic Analysis
American Journal of Mathematical Analysis. 2020, 8(1), 14-30. DOI: 10.12691/ajma-8-1-3
Pub. Date: July 05, 2020Views: 2297Downloads: 3044
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Quaternionic Potential Conception with Applying to 3D Potential Fields
American Journal of Mathematical Analysis. 2019, 7(1), 1-10. DOI: 10.12691/ajma-7-1-1
Pub. Date: May 28, 2019Views: 5252Downloads: 4665
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types